# SDR REXA2014122301243

- Difficulty date: December 23, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 2,534 hours, 1,647 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ESCAPE HATCH LOWER RT CORNER LEAKS WATER.  REMOVED CREW ESCAPE HATCH AND NOTED EXCESSIVE SILICONE GREASE PREVIOUSLY APPLIED TO SEAL.   REMOVED GREASE AND CLEANED HATCH SEAL AND AIRFRAME MATING SURFACE.  RE-INSTALLED HATCH IAW AMM 52-22-00.  LEAK CHECK GOOD.  PRESSURIZED A/C TO 5.2 DIFF PSI IAW AMM 21-31-00.  NO DEFECTS.  HATCH SEAL LEAK CHECK GOOD.  ACFT OK FOR CONTINUED SERVICE.
